No Cover Image

Journal article 431 views

Existence, Uniqueness, and Asymptotic Behavior of Mild Solutions to Stochastic Functional Differential Equations in Hilbert Spaces

Takeshi Taniguchi, Kai Liu, Aubrey Truman

Journal of Differential Equations, Volume: 181, Issue: 1, Pages: 72 - 91

Swansea University Author: Aubrey Truman

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1006/jdeq.2001.4073

Published in: Journal of Differential Equations
Published: 2002
URI: https://cronfa.swan.ac.uk/Record/cronfa1664
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:48:02Z
last_indexed 2018-02-09T04:29:07Z
id cronfa1664
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2014-01-30T14:59:38.9295914</datestamp><bib-version>v2</bib-version><id>1664</id><entry>2011-10-01</entry><title>Existence, Uniqueness, and Asymptotic Behavior of Mild Solutions to Stochastic Functional Differential Equations in Hilbert Spaces</title><swanseaauthors><author><sid>55fd5b2348314957c8dbfef3815c2278</sid><firstname>Aubrey</firstname><surname>Truman</surname><name>Aubrey Truman</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2011-10-01</date><deptcode>FGSEN</deptcode><abstract></abstract><type>Journal Article</type><journal>Journal of Differential Equations</journal><volume>181</volume><journalNumber>1</journalNumber><paginationStart>72</paginationStart><paginationEnd>91</paginationEnd><publisher/><issnPrint/><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2002</publishedYear><publishedDate>2002-12-31</publishedDate><doi>10.1006/jdeq.2001.4073</doi><url/><notes/><college>COLLEGE NANME</college><department>Science and Engineering - Faculty</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>FGSEN</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2014-01-30T14:59:38.9295914</lastEdited><Created>2011-10-01T00:00:00.0000000</Created><path><level id="1">Faculty of Science and Engineering</level><level id="2">School of Mathematics and Computer Science - Mathematics</level></path><authors><author><firstname>Takeshi</firstname><surname>Taniguchi</surname><order>1</order></author><author><firstname>Kai</firstname><surname>Liu</surname><order>2</order></author><author><firstname>Aubrey</firstname><surname>Truman</surname><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2014-01-30T14:59:38.9295914 v2 1664 2011-10-01 Existence, Uniqueness, and Asymptotic Behavior of Mild Solutions to Stochastic Functional Differential Equations in Hilbert Spaces 55fd5b2348314957c8dbfef3815c2278 Aubrey Truman Aubrey Truman true false 2011-10-01 FGSEN Journal Article Journal of Differential Equations 181 1 72 91 31 12 2002 2002-12-31 10.1006/jdeq.2001.4073 COLLEGE NANME Science and Engineering - Faculty COLLEGE CODE FGSEN Swansea University 2014-01-30T14:59:38.9295914 2011-10-01T00:00:00.0000000 Faculty of Science and Engineering School of Mathematics and Computer Science - Mathematics Takeshi Taniguchi 1 Kai Liu 2 Aubrey Truman 3
title Existence, Uniqueness, and Asymptotic Behavior of Mild Solutions to Stochastic Functional Differential Equations in Hilbert Spaces
spellingShingle Existence, Uniqueness, and Asymptotic Behavior of Mild Solutions to Stochastic Functional Differential Equations in Hilbert Spaces
Aubrey Truman
title_short Existence, Uniqueness, and Asymptotic Behavior of Mild Solutions to Stochastic Functional Differential Equations in Hilbert Spaces
title_full Existence, Uniqueness, and Asymptotic Behavior of Mild Solutions to Stochastic Functional Differential Equations in Hilbert Spaces
title_fullStr Existence, Uniqueness, and Asymptotic Behavior of Mild Solutions to Stochastic Functional Differential Equations in Hilbert Spaces
title_full_unstemmed Existence, Uniqueness, and Asymptotic Behavior of Mild Solutions to Stochastic Functional Differential Equations in Hilbert Spaces
title_sort Existence, Uniqueness, and Asymptotic Behavior of Mild Solutions to Stochastic Functional Differential Equations in Hilbert Spaces
author_id_str_mv 55fd5b2348314957c8dbfef3815c2278
author_id_fullname_str_mv 55fd5b2348314957c8dbfef3815c2278_***_Aubrey Truman
author Aubrey Truman
author2 Takeshi Taniguchi
Kai Liu
Aubrey Truman
format Journal article
container_title Journal of Differential Equations
container_volume 181
container_issue 1
container_start_page 72
publishDate 2002
institution Swansea University
doi_str_mv 10.1006/jdeq.2001.4073
college_str Faculty of Science and Engineering
hierarchytype
hierarchy_top_id facultyofscienceandengineering
hierarchy_top_title Faculty of Science and Engineering
hierarchy_parent_id facultyofscienceandengineering
hierarchy_parent_title Faculty of Science and Engineering
department_str School of Mathematics and Computer Science - Mathematics{{{_:::_}}}Faculty of Science and Engineering{{{_:::_}}}School of Mathematics and Computer Science - Mathematics
document_store_str 0
active_str 0
published_date 2002-12-31T03:04:27Z
_version_ 1763749571681320960
score 11.011735